MathSciNet Relay Station
MathSciNet bibliographic data
MR2262866 46L05 (46L80)
Xue, Yifeng (APD)-property of $C^*$-algebras by extensions of $C^*$-algebras with (APD). Proc. Amer. Math. Soc. 135 (2007), no. 3, 705–711.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement